# SDR DXTA2010072604173

- Difficulty date: July 25, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N841QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600799
- Aircraft time: 902 hours, 742 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

PFD NR 2 FAILED ON TAKEOFF ROLL. CB IS POPPED.   REMOVED CB PANEL, INSPECTED CIRCUIT BREAKERS AND WIRING. NOTED CB AND WIRING WERE IN GOOD CONDITION. CLOSED CB PANEL. REMOVED CO-PILOT'S PFD. INSPECTED CONNECTORS, WIRING AND PFD.  NOTED ALL TO BE IN NORMAL CONDITION. REINSTALLED PFD AND PERFORMED OPS CHECKED. OPS CHECKED NORMAL.  LT PFD ON FOR SEVERAL HRS AND MONITORED SYS.  SYS OPERATED NORMAL.  TAXIED ACFT. NOTED SYS STILL OPERATED NORMAL.  FOUND SYS WOULD NOT FAIL.  CLOSED ALL ALCESS.  WORK DONE IAW MM 34-20-02. OPS CHECKED GOOD.
